# SDR UPS96420823

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN DECK FLOOR STRUCTURE, FITTING AT STA 1960 RBL 57 IS CRACKED.  LENGTH OF CRACK IS 1.5 INCHES.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING AT BS 1960 RBL 57 IAW SRM 51-30-02.
